It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Lois on August 27, 2000 at 15:51:55:

I was put on Lotrel to control high blood pressure, which I didn't know I had, until I went to a doctor for
treatment of another illness. The medication makes me dizzy, lightheaded, and I have developed
angina and a cough since starting the treatment. When I attempt to discontinue the med. I have chest
pain, shortness of breath and it really scares me. I was told not to just abruptly stop taking it. How
do I get off the med. gradually? I think it is doing me more harm than good. I have never had heart
problems before. Does anyone else have this problem?

Follow Ups

All times are GMT -7. The time now is 01:11 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!